# SDR 2009F00015

- Difficulty date: January 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Engine: Pwa JT9D7R4D
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS ON GROUND, WITH JUST APU RUNNING, THE LT OVERWING SLIDE DEPLOYED. THE ESCAPE HATCH WAS NOT DISTURBED. THIS TOOK PLACE IN LFPB. THE ONLY THING DONE PRIOR TO DEPLOYMENT WAS THAT THE LEAD F/A PUSHED THE EMERGENCY LIGHTING TEST SWITCH AT THE L1 CONTROL PANEL LOCATED ON THE F/A JUMP SEAT. THE TEST FUNCTIONED CORRECTLY, AND APPROX. 5 MIN. AFTER THE TEST, THE SLIDE DEPLOYED. THE SLIDE COMPONENTS REMOVED WERE SLIDE RAMP ASSY P/N 101630-305 S/NPG0261, INITIATOR ACTUATOR P/N 6023100-2,S/N 0263, LATCH ACTUATOR P/N 3125400-11,S/N 266, ACTUATOR P/N 526-2100, S/N 1171, BOTTLE P/N 130104-237, S/N IZ4603, EMERGENCY BATTERY CHARGER P/N 2012-1 AND BATTERY PACK P/N 2013-1A. THE BATTERY WAS FOUND TO HAVE A VOLTAGE OF 1.8 VOLTS.  INSTALLED O/H SLIDE RAMP ASSY P/N 101630-305, S/N PG0192, O/H BOTTLE P/N 130104-237, S/N IZ5570, NEXT O/H DATE OF 01/11/2012, INITIATOR ACTUATOR P/N 6023100-2 S/N DL3, ACTUATOR P/N 5262100 S/N 2870, ACTUATOR P/N 3125400-11, S/N 2622, BATTERY CHARGER P/N 2012-1 S/N 2214 AND BATTERY PACK ASSY P/N 2013-1A, S/N 95660, AND ACTUATOR P/N 5262100, S/N 2872.THE SYSTEM FAILED DUE TO STC WIRING INSTALLED TO BATTERY PACK AFTER EXTENSIVE INVESTIGATION AT A CERTIFIED REPAIR STATION IN THE US.
